# SDR AALA2018091749021

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 35,543 hours, 12,514 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: Slide Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARMING DOORS, FLIGHT ATTENDANTS RECEIVED A CHECK SLIDE PRESSURE ON L2 DOOR MESSAGE. MAINTENANCE FOUND A LOOSE BACKSHELL AT THE CONNECTOR AND RECONNECTED AS REQUIRED.  MAINTENANCE ALSO ACCOMPLISHED FIM TASK 25-62-00-810-807-A, AND PERFORMED SATISFACTORY OPERTATIONAL CHECK.
